MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION® TACROLIMUS FLEX® REAGENT CARTRIDGE; TACROLIMUS ASSAY

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION® TACROLIMUS FLEX® REAGENT CARTRIDGE; TACROLIMUS ASSAY
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding falsely elevated tacrolimus (tac) results obtained on a patient sample on a dimension® exl¿ 200 integrated chemistry system.Siemens is investigating the event.
 
Event or Problem Description
A falsely elevated tacrolimus (tac) result was obtained on a patient sample on a dimension® exl¿ 200 integrated chemistry system.The falsely elevated patient sample result was not reported to the physician.The customer looked back into the records and found on (b)(6) 2024 the patient had a lower tacrolimus (tac) result.On (b)(6) 2024 the same sample was tested on the same dimension® exl¿ 200 integrated chemistry system and did not produce a result but generated an abnormal reaction message.The redrawn sample from (b)(6) 2024 was sent out to a reference lab using liquid chromatography mass spectrometry.A lower result was obtained, considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the falsely elevated patient sample result with tacrolimus (tac) result.
 
Additional Manufacturer Narrative
Additional information (08-july-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.The requested information required to investigate this incident was not made available to siemens.Multiple attempts were made to gather more information to investigate for potential cause but, no response was received from the customer.Cause of the event is unknown.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2024-00149 was filed on 16-may-2024.

Brand Name
DIMENSION® TACROLIMUS FLEX® REAGENT CARTRIDGE
Common Device Name
TACROLIMUS ASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19332495
Report Number2517506-2024-00149
Device Sequence Number6911027
Product Code MLM
UDI-Device Identifier00842768035425
UDI-Public00842768035425
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K150168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2025
Device Model NumberN/A
Device Catalogue Number10700795
Device Lot NumberGA5042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by Manufacturer06/30/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale